Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stomach problems
Mar 19, 2003

i was diagnosed in october 2002 ..t-cells 44 viral load 280,000..i now have been on meds, kaleetra,viread,combvir since nov.2002..t-cells now 135 viral load 1,400 after 4 months of treatment on meds i still have a sick stomach feeling from time to time is this normal ??what are some of the remedies for this??and will this get better or go away in time???

Response from Dr. Young

Thanks for the questions.

Looks like your having a very nice CD4 cell response to treatment. My bet is that either the protease inhibitor or the ZDV component of Combivir is causing your nausea. Often, we have success in minimizing this side effect by taking pills either with meals or after meals. There seems to be an effect too, of the kind of food ingested-- some have reported benefit from fatty foods (eggs, for example), others report using one of the liquid calorie supplements, like Boost, or Ensure seem to prevent the nausea. In general, nausea improves with time, but after 4 months, I'd be looking for more aggressive approaches- some that might even culminate in a treatment adjustment.

Good luck, keep up the adherence. -BY



Previous
Claims of the so called
Next
Bush Plan for Africa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement